Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 1998, Volume 39, Number 2, Pages 377–395 (Mi smj282)  

This article is cited in 2 scientific papers (total in 2 papers)

The simplest polymetric geometries. I

G. G. Mikhailichenko
Received: 25.01.1993
English version:
Siberian Mathematical Journal, 1998, Volume 39, Issue 2, Pages 331–345
DOI: https://doi.org/10.1007/BF02677517
Bibliographic databases:
UDC: 512.816
Language: Russian
Citation: G. G. Mikhailichenko, “The simplest polymetric geometries. I”, Sibirsk. Mat. Zh., 39:2 (1998), 377–395; Siberian Math. J., 39:2 (1998), 331–345
Citation in format AMSBIB
\Bibitem{Mik98}
\by G.~G.~Mikhailichenko
\paper The simplest polymetric geometries.~I
\jour Sibirsk. Mat. Zh.
\yr 1998
\vol 39
\issue 2
\pages 377--395
\mathnet{http://mi.mathnet.ru/smj282}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1631725}
\zmath{https://zbmath.org/?q=an:0944.51007}
\transl
\jour Siberian Math. J.
\yr 1998
\vol 39
\issue 2
\pages 331--345
\crossref{https://doi.org/10.1007/BF02677517}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000073557100011}
Linking options:
  • https://www.mathnet.ru/eng/smj282
  • https://www.mathnet.ru/eng/smj/v39/i2/p377
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:526
    Full-text PDF :264
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024